Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Nashville, TN

May 14, 20144 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 14, 2014, 1:56 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2014, 1:56 PM CDT (18:56 UTC)
Expired
May 14, 2014, 2:30 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Smith County, TN

The radar

The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:00 PM CDTTSTM WND DMG15 W Cookeville, TNA HAY SHED WAS BLOWN DOWN. A ROOF WAS DAMAGED AND NUMEROUS TREES WERE BLOWN DOWN ON MADDUX CEMETERY ROAD.
May 14, 2:20 PM CDTHAIL 1.56 Nw Gainesboro, TNHAIL UP TO PING PONG BALL SIZE REPORTED BY WKRN-TV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 11:21 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS54 KOHX 141856
SVROHX
TNC041-087-141-159-141930-
/O.NEW.KOHX.SV.W.0040.140514T1856Z-140514T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
156 PM CDT WED MAY 14 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL DE KALB COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 PM CDT

* AT 156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BAXTER...
  MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...GRANVILLE AND WHITLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3647 8556 3605 8559 3605 8581 3642 8592
      3641 8583 3648 8581 3648 8557
TIME...MOT...LOC 1856Z 178DEG 37KT 3615 8571

$$

SHAMBURGER
2 follow-up statements
375 
WWUS54 KOHX 141909
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT WED MAY 14 2014

TNC041-141919-
/O.CAN.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
DE KALB TN-
209 PM CDT WED MAY 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DE KALB COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3648 8557 3614 8559 3613 8583 3642 8592
      3641 8583 3648 8581
TIME...MOT...LOC 1909Z 171DEG 38KT 3629 8574

$$

TNC087-141-159-141930-
/O.CON.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
PUTNAM TN-SMITH TN-JACKSON TN-
209 PM CDT WED MAY 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JACKSON...NORTHEASTERN SMITH AND NORTHWESTERN PUTNAM COUNTIES...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GRANVILLE...MOVING NORTH AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  GAINESBORO AND WHITLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3648 8557 3614 8559 3613 8583 3642 8592
      3641 8583 3648 8581
TIME...MOT...LOC 1909Z 171DEG 38KT 3629 8574

$$

SHAMBURGER
422 
WWUS54 KOHX 141915
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT WED MAY 14 2014

TNC141-141925-
/O.CAN.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
PUTNAM TN-
215 PM CDT WED MAY 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3647 8558 3648 8557 3629 8558 3627 8587
      3642 8592 3641 8583 3648 8581
TIME...MOT...LOC 1915Z 175DEG 38KT 3636 8575

$$

TNC087-159-141930-
/O.CON.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
SMITH TN-JACKSON TN-
215 PM CDT WED MAY 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JACKSON AND NORTHEASTERN SMITH COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GAINESBORO...MOVING NORTH AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WHITLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3647 8558 3648 8557 3629 8558 3627 8587
      3642 8592 3641 8583 3648 8581
TIME...MOT...LOC 1915Z 175DEG 38KT 3636 8575

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:33 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 14, 12:33 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT WED MAY 14 2014

.UPDATE...FOR AVIATION.

&&

.AVIATION...
18Z TAFS...NUMEROUS THUNDERSTORMS WILL OCCUR THROUGH 15/06Z AS A
LOW PRESSURE SYSTEM CROSSES THE AREA. CONDITIONS WILL VARY FROM
VFR TO MVFR OUTSIDE THE STORMS. THE STORMS COULD BE SEVERE AND
PRODUCE HEAVY RAINFALL...RESULTING IN LIFR AT TIMES.

LATER TONIGHT INTO THURSDAY MORNING...STORMS WILL MOVE AWAY...BUT
IFR/MVFR OVERCAST CIGS WILL LINGER WITH ISOLD SHRA.

13

&&

.PREV DISCUSSION... /ISSUED 1045 AM CDT WED MAY 14 2014/

UPDATE...

LARGE AREA OF SHOWERS AND STORMS THAT MOVED THROUGH THE MID STATE
EARLIER THIS MORNING NOW WELL OFF TO THE NORTH AFTER DROPPING
FAIRLY WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS. ADDITIONAL SHOWERS
AND STORMS HAVE ALREADY FORMED AND NOW ENTERING THE UPPER
CUMBERLAND REGION AND SOUTHWEST MID TN. WITH STATIONARY FRONT
ACROSS WESTERN ZONES AND DEEPENING SURFACE LOW MOVING NORTHWARD
THROUGH THE AREA PROVIDING A FOCUS FOR CONVECTION...EXPECTING OFF
AND ON SHOWERS AND STORMS AREAWIDE THE REST OF TODAY. HIGHEST
COVERAGE LOOKS TO BE GENERALLY AROUND THE I-65 CORRIDOR TO EAST
OF FRONTAL BOUNDARY...WITH SOMEWHAT LESS COVERAGE FAR WEST AND ON
PLATEAU. SEVERE RISK STILL APPARENT ESPECIALLY THIS AFTERNOON WITH
ADDITIONAL SURFACE HEATING...AND HAVE ALREADY SEEN SOME WEAK
ROTATION IN SOME OF THE STRONGER UPDRAFTS. BEST CHANCE FOR SEVERE
STORMS WILL BE ACROSS THE EASTERN HALF OF THE CWA WHERE
TEMPERATURES ARE ALREADY IN THE MID 70S TO AROUND 80 UNDER MOSTLY
SUNNY SKIES. DAMAGING WINDS AND LOCALIZED FLOODING WILL BE THE
MAIN THREATS WITH ANY STRONGER STORMS TODAY...BUT CANNOT RULE OUT
AN ISOLATED TORNADO AS LLJ CONTINUES TO STRENGTHEN. HAVE ADDED
MENTION OF SEVERE STORMS AND LOCALLY HEAVY RAINFALL TO GRIDS AND
ZONES FOR REST OF TODAY AS WELL AS RAISED POPS. UPDATED PRODUCTS
ALREADY SENT.

SHAMBURGER

PREV DISCUSSION... /ISSUED 352 AM CDT WED MAY 14 2014/

DISCUSSION...
TROUGH INVERSION BEGINNING TO SETUP ACROSS THE MID AND DEEP SOUTH.
LATEST SFC ANALYSIS PLACES THE TROUGH AXIS ACROSS SRN MS AND EXTENDS
NORTHWARD TOWARD MIDDLE TN. MEANWHILE...UPPER TROUGH WILL CONTINUE
TO DEVELOP ACROSS THE NATIONS INTERIOR AND WILL BEGIN TO MOVE SLOWLY
EASTWARD. AS THE STRONGER UPPER DYNAMICS BEGIN TO OVERLAP THE
DEVELOPING SFC TROUGH...CYCLOGENESIS IS EXPECTED TO COMMENCE LATER
TODAY WITH THE SFC LOW DEVELOPING ACROSS MIDDLE TN THIS AFTERNOON.
THE SFC LOW WILL CONTINUE TO TRACK OFF TO THE NORTH AND INTENSIFY
THIS EVENING. THIS WILL ACT TO KEEP THE BETTER SHEAR TO OUR
NORTH. NEVERTHELESS...THE DEEP SOUTHERLY MOIST FLOW AND NEGATIVE
SHOWALTER VALUES MEANS SHOWERS AND TSTMS FOR THE AREA TODAY. POPS
WILL BE IN THE LIKELY TO CATEGORICAL LEVEL.

TONIGHT...SHOWERS AND TSTMS WILL CONTINUE INTO THIS EVENING AS THE COLD
FRONT APPROACHES. THE WIND SHIFT LOOKS AS THOUGH IT WILL TAKE
PLACE JUST AFTER MIDNIGHT. AT THAT TIME...THE STRONG UPPER TROUGH
AXIS WILL BE ON A SLOW APPROACH WITH THE MAIN VORT CENTER STILL TO
OUR WEST. SOME DESCENT POS VORT ADVECTION WILL BE IN PLACE AND
WILL CONTINUE WITH A GOOD CHANCE OF SHOWERS FOR LATE TONIGHT.

COOLER WEATHER WITH A CONTINUING LOW CHANCE OF SHOWERS WILL CONTINUE
FOR THURSDAY AND FRIDAY. TEMPERATURES WILL DROP TO A GOOD 10 TO 15
DEGREES BELOW NORMAL...COMPLIMENTS OF THE STRONG AND SLOW MOVING
UPPER TROUGH.

IN THE EXT FCST...UPPER TROUGH AXIS WILL FINALLY MOVE EAST OF TN BY
THIS WEEKEND. HOWEVER...HEIGHT VALUES ARE STILL RATHER FLAT AND THE
BELOW NORMAL TEMPS WILL REMAIN INTO SUNDAY. LOW RAIN CHANCES WILL
PERSIST AS WELL AS A FEW WEAK IMPULSES TRAVERSE THE AREA.

BY THE VERY END OF THE EXTENDED...A STRONG UPPER HIGH WILL ATTEMPT
TO GRAB A FOOTHOLD ACROSS THE LOWER MS VALLEY. 850 MB TEMPS WILL
SOAR ALONG AND JUST NORTH OF THE UPPER HIGH WITH THERMAL RIDGING
ATTEMPTING TO SPREAD OUR WAY. BY TUESDAY...HIGHS BACK UP INTO THE
MID 80S LOOKS LIKELY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 14, 4:26 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
426 AM CDT WED MAY 14 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-151030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
426 AM CDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED
WIND DAMAGE AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, May 14, 12:10 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 PM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             9 SE GAINESBORO         36.27N  85.54W
05/14/2014  E1.00 INCH       JACKSON            TN   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS WAS REPORTED IN JACKSON
            COUNTY NEAR THE PUTNAM COUNTY LINE.

&&

EVENT NUMBER OHX1400340

SH
Special weather statement, May 14, 12:20 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1220 PM CDT WED MAY 14 2014

TNZ010-011-033-141745-
CLAY-OVERTON-PICKETT-
1220 PM CDT WED MAY 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...OVERTON AND
WESTERN PICKETT COUNTIES...

AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CELINA...MOVING NORTHEAST AT 30
MPH.

SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE
PARK...CELINA...DALE HOLLOW LAKE...AND BYRDSTOWN.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3663 8503 3661 8503 3628 8544 3638 8550
      3640 8549 3647 8556 3662 8547

SHAMBURGER
Special weather statement, May 14, 12:43 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1243 PM CDT WED MAY 14 2014

TNZ010-011-033-141815-
CLAY-OVERTON-PICKETT-
1243 PM CDT WED MAY 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...NORTHERN OVERTON
AND PICKETT COUNTIES...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LIVINGSTON...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE PARK...DALE
HOLLOW LAKE...BYRDSTOWN AND STATIC.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3660 8487 3658 8492 3657 8501 3656 8502
      3656 8504 3653 8505 3651 8508 3648 8509
      3637 8529 3648 8547 3663 8534 3663 8507

SHAMBURGER
Special weather statement, May 14, 1:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT WED MAY 14 2014

TNZ028-062-141845-
RUTHERFORD-WILSON-
120 PM CDT WED MAY 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUTHERFORD AND WILSON
COUNTIES...

AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
TWO STRONG THUNDERSTORMS NEAR BELINDA CITY AND NEAR SMYRNA...MOVING
NORTH AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE GLADEVILLE...BELINDA CITY AND
LEBANON.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3636 8636 3633 8634 3631 8636 3631 8630
      3635 8628 3630 8626 3633 8625 3635 8621
      3632 8619 3598 8637 3602 8656 3608 8654
      3609 8651 3611 8654 3632 8649 3634 8643
      3631 8640

SHAMBURGER
Special weather statement, May 14, 1:43 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
143 PM CDT WED MAY 14 2014

TNZ008-009-028-029-141930-
MACON-SUMNER-TROUSDALE-WILSON-
143 PM CDT WED MAY 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SUMNER...WESTERN
TROUSDALE AND WILSON COUNTIES...

AT 141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR GALLATIN TO NEAR MOUNT
JULIET...MOVING NORTH AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE GALLATIN...BLEDSOE CREEK STATE
PARK...CASTALIAN SPRINGS...BETHPAGE...OAK GROVE AND WESTMORELAND.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3665 8635 3664 8610 3611 8631 3615 8653
      3665 8655 3666 8651 3666 8635

SHAMBURGER
Special weather statement, May 14, 1:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT WED MAY 14 2014

TNZ031-032-064-065-141915-
DE KALB-JACKSON-PUTNAM-WHITE-
149 PM CDT WED MAY 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE
KALB...JACKSON...WESTERN PUTNAM AND NORTHWESTERN WHITE COUNTIES...

AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTER HILL LAKE...MOVING NORTH AT 40
MPH.

SOME LOCATIONS IN THE PATH INCLUDE BURGESS FALLS STATE PARK...BAXTER
AND GAINESBORO.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3637 8550 3594 8559 3595 8579 3617 8581
      3618 8579 3618 8581 3619 8579 3621 8581
      3621 8578 3624 8578 3625 8580 3637 8581

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:22 AM CDTSpecial Weather StatementOHXWilliamson23 min
May 14, 10:47 AM CDTSpecial Weather StatementOHXDeKalb28 min
May 14, 10:57 AM CDTSpecial Weather StatementOHXDeKalb33 min
May 14, 11:27 AM CDTSpecial Weather StatementOHXSmith33 min
May 14, 11:28 AM CDTSpecial Weather StatementOHXDeKalb32 min
May 14, 11:30 AM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam30 min
May 14, 11:49 AM CDTSpecial Weather StatementOHXClay26 min
May 14, 11:58 AM CDTSpecial Weather StatementOHXJackson32 min
May 14, 12:20 PM CDTSpecial Weather StatementOHXOverton25 min
May 14, 12:43 PM CDTSpecial Weather StatementOHXPickett32 min
May 14, 1:20 PM CDTSpecial Weather StatementOHXWilson25 min
May 14, 1:43 PM CDTSpecial Weather StatementOHXSumner47 min
May 14, 1:49 PM CDTSpecial Weather StatementOHXJackson26 min
May 14, 2:02 PM CDTSpecial Weather StatementOHXWhite28 min
May 14, 2:24 PM CDTSpecial Weather StatementOHXJackson36 min
May 14, 2:28 PM CDTSpecial Weather StatementOHXMacon32 min
May 14, 2:42 PM CDTSpecial Weather StatementOHXWilson33 min
May 14, 3:18 PM CDTSpecial Weather StatementOHXMacon, Trousdale42 min
May 14, 3:39 PM CDTSpecial Weather StatementOHXLawrence, Wayne51 min
May 14, 4:18 PM CDTSpecial Weather StatementOHXMaury42 min
May 14, 4:23 PM CDTSpecial Weather StatementOHXDickson, Hickman52 min
May 14, 4:53 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Robertson52 min
May 14, 4:58 PM CDTSpecial Weather StatementOHXMarshall, Maury, Williamson32 min
May 14, 5:32 PM CDTSpecial Weather StatementOHXDavidson43 min
May 14, 5:43 PM CDTSpecial Weather StatementOHXSumner32 min
May 14, 6:07 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Macon, Rutherford, Smith, Trousdale and 1 more38 min
May 14, 6:40 PM CDTSpecial Weather StatementOHXCannon, Macon, Rutherford, Smith, Trousdale, Wilson50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.